# SDR CALA2017112604223

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 28,519 hours, 9,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMERGENCY FLASHLIGHT NOT BLINKING. REMOVED AND REPLACED AFT CABIN RT EMERGENCY FLASHLIGHT BATTERY PER 25-64-00. OPS CHECK GOOD.
